# SDR ABXA9500784

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Belt
- Part number: 99581561
- Condition: Misdrilled
- Location: Fs 541-636
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT WINDOW BELT SECTION FROM FS 541 TO FS 636 HAD SHORT RIVET EDGE DISTANCE ON ONE FASTENER.  REPLACED WINDOW BELT SECTION IAW DC-9 SRM CHAPTERS 51-30-2, 51-30-5 AND REPAIRED SHORT EDGE DISTANCE AREA IAW ABX REA D953-11707-MR.
